Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and chest pain after excersie despite taking Digoxin for SVT?

I have SVT and on digoxin.125 mg . I get dizzy and tachy when swimming. Walking a flight of stairs and during urination. I am 55 year female overweight with psoratic arthritis and asthma. I had SVT and a fib in January. Tired and chest pain after exercise. Heart rate always returns to normal after a few minutes. Is ablation the answer or should I just quit exercising?
Mon, 8 Feb 2016
Report Abuse
General & Family Physician 's  Response
Thank you for putting your trust in us to answer your query.

I would like to clarify a few things
1) were you investigated for SUPRAVENTRICULAR TACHYCARDIA. if so, what was the cause.
2) what medications are you on for asthma nd psoriatic arthritis.
3) hare you had a workup to rule out cardiac(heart) disease, hypertension, and diabetes, if so, what were the results?

I recommend you to stop exercising until you get cleared by your physician to continue to do so.
exercising seems to be putting a strain on your heart and we need to find out the reason.

Ablation will help only if an extra nerve bundle is present , which is responsible for the SVT. Other causes of SVT need to be ruled out.
certain medication no for asthma can cause tachycardia( fast heart rate).

Undertreated asthma could also cause tiredness and chest pain.
I recommend you see your physician to arrive at the proper diagnosis so that you can get better soon.
hope I've helped.
feel free to ask if you need any clarification.
wish you good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness and chest pain after excersie despite taking Digoxin for SVT?

Thank you for putting your trust in us to answer your query. I would like to clarify a few things 1) were you investigated for SUPRAVENTRICULAR TACHYCARDIA. if so, what was the cause. 2) what medications are you on for asthma nd psoriatic arthritis. 3) hare you had a workup to rule out cardiac(heart) disease, hypertension, and diabetes, if so, what were the results? I recommend you to stop exercising until you get cleared by your physician to continue to do so. exercising seems to be putting a strain on your heart and we need to find out the reason. Ablation will help only if an extra nerve bundle is present , which is responsible for the SVT. Other causes of SVT need to be ruled out. certain medication no for asthma can cause tachycardia( fast heart rate). Undertreated asthma could also cause tiredness and chest pain. I recommend you see your physician to arrive at the proper diagnosis so that you can get better soon. hope I ve helped. feel free to ask if you need any clarification. wish you good health